# SDR SWAA2017012311385

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 65,428 hours, 51,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE OUT OF POSITION.   REPOSITIONED THE  SLIDE IAW AMM.
